# SDR CHQA000424

- Difficulty date: October 2, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N262
- Make and model: Emb EMB-145
- Aircraft serial: P3370217
- Aircraft time: 8,751 hours, 6,436 cycles
- Engine: Cont IO360*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT OF LGA HIGH ITT WAS NOTED ON NR 2 ENGINE.  AT MAX CLIMB THRUST ITT WAS AMBER AND RISING ABOVE 290.  WE PULLED POWER BACK 7 PERCENT N1 LOWER THAN NR 1 ENGIN FOR REST OF FLIGHT ITT ON NR 2 ENGINE RAN AT 880-890 DEGREES WHEN N1 WAS PULLED BACK 7 PERCENT LESS THAN NR 1 ENGINE.  THEN E2 FIRE DETECT FAIL MESSAGE ON EICAS ON CLIMBOUT OF LGA.  REMOVED AND REPLACED NR 2 ENGINE.
